Theoretica chimica acta

, Volume 45, Issue 4, pp 309–315

Topological properties of benzenoid systems

An identity for the sextet polynomial
  • Ivan Gutman
Original Investigations

DOI: 10.1007/BF00554539

Cite this article as:
Gutman, I. Theoret. Chim. Acta (1977) 45: 309. doi:10.1007/BF00554539


The sextet polynomial of non-branched cata-condensed benzenoid molecules is proved to be related (Eq. (3)) to the characteristic polynomial of a tree.

Key words

Benzenoid systems, topological properties of ∼

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Ivan Gutman
    • 1
  1. 1.Institute “Rudjer Bošković”ZagrebCroatia, Yugoslavia